# SDR ARWA20040902

- Difficulty date: September 27, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 79,989 hours, 27,165 cycles
- Engine: Pwa JT3D7
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563883
- Part serial: 6155448
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING LINE UP FOR TAKE-OFF, NR 4 ENGINE FAIL TO ACCELERATE.  FOUND DEFECTIVE SURGE BLEED VALVE. REMOVED AND REPLACED NR 4 SURGE BLEED VALVE IAW MM 75-30-3 AND SYSTEM OPERATIONAL CHECK NORMAL ON ENGINE RUN-UP IAW MM 71-00 ALL PARAMETERS NORMAL.
